# SDR VNAA20241013002

- Difficulty date: September 9, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 6902825025
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER FUSELAGE FAIRINGS, CRACK ON AFT REFUEL DUCT MOUNTING SUPPORT BTW FS 677.00 TO FS 669.40, BTW STGR 22RH AND 21RH. (SM).   CRACK ON AF REFUEL DUCT MOUNTING SUPPORT BTW FS. 677.00 TO FS. 669.40 BTW SRGR 22 RH AND 21 RH WAS REPAIRED PER REO 690-28-25-025 REV. - -
